MAUDE Adverse Event Report: ABBOTT LABORATORIES CELL-DYN EMERALD 22 AL, INSTRUMENT; COUNTER, DIFFERENTIAL CELL

ABBOTT LABORATORIES CELL-DYN EMERALD 22 AL, INSTRUMENT; COUNTER, DIFFERENTIAL CELL
Model Number 04R1301
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The account stated the cell-dyn emerald 22 al did not read some sample barcodes properly.The account stated that when some barcodes were read, it did not read them correctly and showed "no patient id" in their ams.This happened for approximately 4 specimens out of 30 total.Examples provided: cd emerald read: wr478899 but should have been wh478899.Cd emerald read: wh4s7837 but should have been wh477837.The account stated the same sample tubes that did not read properly were processed on another cell-dyn emerald which read the barcodes properly.The samples were read using the auto-loader.The account uses barcode type code 39 without check digit.The analyzers are connected to lis/middleware ams and receive orders from the ams.The account stated the analyzers were just put into use/went live the day before.No specific patient information was provided.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.This follow up is being submitted to include the initial coding in section h6 for component code, type of investigation, investigation findings and investigation conclusions that were not included in the initial report.
 
Additional Manufacturer Narrative
A review of all service and complaint tickets associated with the cell-dyn emerald 22 al and a review of complaint trends for the list number was performed.The review did not identify any adverse trends and the complaint activity was normal for the lot.Additionally, labeling was reviewed and adequately addressed the issue under review.No product deficiency was identified.

Brand Name
CELL-DYN EMERALD 22 AL, INSTRUMENT
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
Manufacturer (Section G)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key15283559
Report Number2919069-2022-00022
Device Sequence Number19449794
Product Code GKZ
UDI-Device Identifier00380740136093
UDI-Public00380740136093
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04R1301
Device Catalogue Number04R13-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/29/2022
Supplement Date Received by Manufacturer09/06/2022
11/29/2022
Initial Report FDA Received Date08/24/2022
Supplement Report FDA Received Date09/30/2022
12/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown